# SDR DALA2016042703447

- Difficulty date: April 26, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 51,556 hours, 23,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL RT SIDE AT AFT GALLEY AREA FROM FRAMES 66 TO 68.   REPLACED LOWER SILL IAW SRM 51-42-11 AND DWG 53480019.
